# SDR DALA2024040404090

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,728 hours, 28,579 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3277 -RTO- REJECTED TAKEOFF AT 80KTS DUE TO RIGHT ENGINE REPORTED AS SLOW TO SPOOL. CREW DID ADMIT TO NOT ALLOWING ENGINES TO STABILIZE AT 40% PRIOR TO SETTING TOGO THRUST. CORRECTIVE ACTION: FLIGHT CREW GOT BACK IN LINE FOR TAKEOFF AND ALLOWED ENGINES TO STABILIZE THEN DEPARTED.
